# SDR NOCA06312

- Difficulty date: June 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B MAIN FLAP CENTERAFT FLAP HINGE I/B FLANGE ON MAIN FLAP IS CRACKED.  REPAIRED RIGHT WING I/B MAIN FLAP I/B HINGE I/B FLANGE IAW SRM 57-53-02.
